# SDR CALA2025073007101

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 36,877 hours, 13,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK,  FOUND FORWARD EXTERIOR OVERWING LIGHT AND 2 FORWARD INTERIOR CEILING LIGHTS INOPERATIVE. REPLACED BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
